# SDR AALA201904059004

- Difficulty date: April 4, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N755US
- Make and model: Airbus A319-112
- Aircraft serial: 1331
- Aircraft time: 44,316 hours, 31,731 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD FLIGHT ATTENDANT MEGAPHONE INOPERATIVE. MAINTENANCE REPLACED MEGAPHONE PER STANDARD PRACTICES AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER AMM 25-60-00.
